Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest treatment for weeping legs and with rash

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
yes i have weeping legs and rash that continues to grow up in body what kind of doctor can fix this,specialist
Posted Sun, 23 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Fatbardha Sejdini 50 minutes later
Brief Answer: Please send a photo of affected skin!... Detailed Answer: Hi, Your continuing weeping legs and rash might be related to: - excema - skin infection (MRSA, erysipela) As you are a diabetic (as mentioning in your medical history), if not well-controlled, it increases the chances to have skin infection that are difficult to get healed. The doctor who will help you determine the right diagnosis and treatment is the Dermatologist. I also suggest to run further tests including: - complete blood profile (to evaluate your general heath) - arthritis tests (antistreptolisins, rheumatoid factor) - measuring of erythro-sedimentation (ERS) and reactive protein C (PCR) At the end, you can send a photo of your current skin problem to assist you further! Thank you! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor